| Model Number |
1008195-20 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/02/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during preparation of a viatrac balloon, it was found to be leaking when negative pressure was pulled to remove air.The device was not used and there was no patient involvement.Another balloon was used to successfully complete the procedure.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.
Additional Manufacturer Narrative
The device is expected to be returned for investigation.It has not yet been received.A follow-up report will be submitted with all additional relevant information.
Additional Manufacturer Narrative
A visual and functional inspection was performed on the returned device.The reported leak/splash was confirmed.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other incidents/complaints from this lot.The investigation was unable to determine a conclusive cause for the reported leak/splash and noted break.There is no indication of a product quality issue with respect to manufacture, design, or labeling of the device.